# SDR FDEA201112205376

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A579600000020
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FLAP LOWER SURFACE AT RIB 12, REAR SPAR, MISREPAIRED.  CARRIED OUT REPAIR IAW EA 6-5750-155851.
